# SDR JGVR20201120004

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Damaged
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BLENDED AREAS ON LT AND RT WING INBOARD SKINS NEXT TO FORWARD DRAG ANGLES, PER TEXTRON FIELD REPAIR, FR-680-0230-8540 REV-.  TITLED: FIELD REPAIR-CORROSION, WING, UPPER SKINS, LT/RT WS 37, DATED: 10/29/2020, SUPPORTED BY FAA FORM 8100-9 DATED: 10/29/2020.
